# SDR DALA2019040962336

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,221 hours, 22,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED FRAME BS 400 BTW STR 8L TO STR 9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME LOC BS400 BTW STR 8L TO STR 9L AT PASSENGER CABIN ASPER ER/A #576473-14AD REV.ORIGINAL AND PRI #576473-14D REV."0".
